Skip to Main content Skip to Navigation
Journal articles

On bipartite powers of bigraphs

Abstract : The notion of graph powers is a well-studied topic in graph theory and its applications. In this paper, we investigate a bipartite analogue of graph powers, which we call bipartite powers of bigraphs. We show that the classes of bipartite permutation graphs and interval bigraphs are closed under taking bipartite power. We also show that the problem of recognizing bipartite powers is NP-complete in general.
Document type :
Journal articles
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download

https://hal.inria.fr/hal-00990585
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Tuesday, May 13, 2014 - 4:27:33 PM
Last modification on : Thursday, September 7, 2017 - 1:03:39 AM
Long-term archiving on: : Monday, April 10, 2017 - 10:38:09 PM

File

2132-7332-1-PB.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00990585, version 1

Collections

Citation

Yoshio Okamoto, Yota Otachi, Ryuhei Uehara. On bipartite powers of bigraphs. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2012, Vol. 14 no. 2 (2), pp.11--20. ⟨hal-00990585⟩

Share

Metrics

Record views

111

Files downloads

1011